# SDR SWAA2025071581633

- Difficulty date: June 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727E PLUS 10 INCHES TO BS 807; LBL21 AND WL156.4 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE BTW BS 727E PLUS 10 INCHES TO BS 847; LBL21 AND WL156.4 AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV. -.
